Jump to content

the uphill battle

Member Since 23 Apr 2010
Offline Last Active Aug 13 2014 11:50 PM

Posts I've Made

In Topic: Spiro Makes Your Hair Fall Out Like Crazy!

20 August 2013 - 02:42 PM

I'm so sorry to hear that! I would have discontinued if I experienced that as well. I have been taking Spiro for about 4 years and have been fortunate not to have any side effects except for weight loss. I would imagine your hair would go back to normal after quitting the medication, but I really don't know for sure. I wish you the best!


In Topic: Spironolactone (Aldactone)

14 August 2013 - 11:00 PM

Please be patient! I didn't see real improvement probably until 6 months.. at 5 months I got a bad breakout too and felt discouraged. I have seen this drug take about 8-9 months to kick in for others, but it is worth the wait! 


In Topic: Spiro - Weight Gain Or Weight Loss?

11 July 2013 - 08:34 PM

Everyone's experience is different, but I lost weight.. about 10lbs which I was extremely surprised, but very happy about. I did not notice any other changes besides better skin. I've been on 200mg a day for 4 years now.


In Topic: How To Suggest Spiro To Derm?

17 June 2013 - 10:03 PM

I totally understand your concerns. My first derm did not give a crap about me. Eventually (before I tried Spiro I might add) he told me there was nothing left he could do for me. I got a new derm and asked about Spiro on my own and I'm so glad I did! I started out on 50mg twice a day and eventually went up to 100mg twice a day and I've remained on that dose for 4 years now. I didn't see any changes on 50mg twice a day, but that doesn't mean you won't. My body/skin sucks. Anyways, it definitely changed my skin for the better. It consistently got better after I started taking it, but I remember a breakout at about the 5 month mark, but then it just continued to improve. I probably saw full results after 8 months or so. My skin was much less oily and I have not gotten even one cyst in 4 years. Before, I got them often and I will have scars forever as a result. However, I want to add that it was not a miracle drug to the extent that it made my skin perfect. It did make my skin break out less and the breakouts I do get are more manageable. Hope that helps!


In Topic: Get Vbeam Laser!

17 June 2013 - 06:50 PM

Wow, thanks for sharing your success! Any other improvements that you noticed? I have redness from little tiny veins that I HATE. I might look into vbeam. Thanks!